On State Feedback H∞ Control for Discrete-Time Singular Systems

被引:46
|
作者
Feng, Yu [1 ]
Yagoubi, Mohamed [2 ]
机构
[1] Zhejiang Univ Technol, Dept Informat Engn, Hangzhou 310032, Zhejiang, Peoples R China
[2] LUNAM Univ, Ecole Mines Nantes, IRCCyN, CNRS,UMR 6597, F-44307 Nantes, France
关键词
H-infinity control; singular system; state feedback; strict linear matrix inequality (LMI); BOUNDED REAL LEMMA; DILATED LMI CHARACTERIZATIONS; POLYTOPIC DESCRIPTOR SYSTEMS; INEQUALITY;
D O I
10.1109/TAC.2013.2256051
中图分类号
TP [自动化技术、计算机技术];
学科分类号
0812 ;
摘要
This technical note deals with the state feedback H-infinity control problem for linear time-invariant discrete-time singular systems. Relied on the use of auxiliary matrices and a positive scalar, a novel necessary and sufficient condition for the bounded real lemma is derived for discrete-time singular systems. The characterization is reduced to a strict linear matrix inequality (LMI) when the scalar is fixed, and the resulting LMI is non-conservative as long as the scalar is chosen sufficiently large. Moreover, the result is further expanded to H-infinity controller design, and a numerically efficient and reliable design procedure is given. Since no particular restriction is imposed on the auxiliary matrices, the proposed result outperforms the existing methods in the literature. Numerical examples are included to illustrate the effectiveness of the present result.
引用
收藏
页码:2674 / 2679
页数:7
相关论文
共 50 条
  • [21] Robust H∞ control of discrete-time linear switched systems via state feedback
    Niu Yan-jie
    Zhang Shi
    [J]. PROCEEDINGS OF 2004 CHINESE CONTROL AND DECISION CONFERENCE, 2004, : 194 - 196
  • [22] Feedback holdability of singular discrete-time linear systems
    Kaczorek, Tadeusz
    [J]. Systems Science, 2000, 26 (04): : 25 - 37
  • [23] H∞ Filtering for Nonlinear Discrete-time Singular Systems in Encrypted State
    Zhao, Xin-Yue
    Chang, Xiao-Heng
    [J]. NEURAL PROCESSING LETTERS, 2023, 55 (03) : 2843 - 2866
  • [24] Robust H∞ control of discrete-time singular systems with time-delay
    Xie, XS
    Liu, HW
    [J]. PROCEEDINGS OF THE 2001 INTERNATIONAL CONFERENCE ON MANAGEMENT SCIENCE AND ENGINEERING, VOLS I AND II, 2001, : 525 - 529
  • [25] New LMI approach to H ∞ control of discrete-time singular systems
    Chang, Xiao-Heng
    Wang, Xiao-Yan
    Hou, Li -Wei
    [J]. APPLIED MATHEMATICS AND COMPUTATION, 2024, 474
  • [26] Robust H∞ Sliding Mode Control of Discrete-time Singular Systems
    Sun, Shuqiang
    Bai, Jianjun
    [J]. PROCEEDINGS OF THE 35TH CHINESE CONTROL CONFERENCE 2016, 2016, : 3448 - 3451
  • [27] Robust H∞ control of discrete-time singular systems with exogeneous disturbance
    Xie, Xiangsheng
    [J]. Advances in Modeling and Analysis C, 2002, 57 (1-2): : 13 - 20
  • [28] Discrete-time H2 state-feedback control of polytopic LPV systems
    Pereira, Renan L.
    de Oliveira, Matheus S.
    Kienitz, Karl H.
    [J]. OPTIMAL CONTROL APPLICATIONS & METHODS, 2021, 42 (04): : 1016 - 1029
  • [29] H∞ output-feedback control of discrete-time systems with state-multiplicative noise
    Gershon, E.
    Shaked, U.
    [J]. AUTOMATICA, 2008, 44 (02) : 574 - 579
  • [30] Composite State Feedback of the Finite Frequency H∞ Control for Discrete-Time Singularly Perturbed Systems
    Xu, Jing
    Cai, Chenxiao
    Zou, Yun
    [J]. ASIAN JOURNAL OF CONTROL, 2015, 17 (06) : 2188 - 2205